Alert archive / Kentucky / Flash Flood Warnings in 2011
Flash Flood Warning 14, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Apr 23, 2011, 6:27 AM CDT for Hardin County, Illinois; Daviess County, Henderson County, Union County, Kentucky. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2011, 6:27 AM CDT (11:27 UTC)
- Expired
- Apr 23, 2011, 10:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hardin County, IL, Daviess County, KY, Henderson County, KY, Union County, KY
The radar
The Evansville,IN radar (KVWX), 60 km from the middle of the area, began a volume at 11:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 11.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 719 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1368 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 309 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
051
WGUS53 KPAH 231127
FFWPAH
ILC069-KYC059-101-225-231530-
/O.NEW.KPAH.FF.W.0014.110423T1127Z-110423T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
627 AM CDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DAVIESS COUNTY IN NORTHWEST KENTUCKY...
HENDERSON COUNTY IN NORTHWEST KENTUCKY...
UNION COUNTY IN NORTHWEST KENTUCKY...
HARDIN COUNTY IN SOUTHERN ILLINOIS...
* UNTIL 1030 AM CDT.
* AT 623 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
INDICATED BETWEEN 3 AND 4 INCHES OF RAIN HAD FALLEN ACROSS THE
WARNED AREA OVERNIGHT. THIS COMBINED WITH ONGOING RAINFALL AND
RUNOFF WILL RESULT IN FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE...
MORGANFIELD...HENDERSON AND OWENSBORO
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
&&
LAT...LON 3764 8687 3758 8706 3768 8740 3765 8772
3751 8789 3754 8802 3744 8842 3760 8840
3758 8815 3768 8814 3781 8791 3791 8790
3790 8769 3783 8765 3787 8759 3792 8763
3794 8739 3778 8710 3793 8699 3782 8687
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 23, 4:14 AM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Apr 23, 4:14 AM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
414 AM CDT SAT APR 23 2011
.DISCUSSION...
WILL NEED TO BR BRIEF TO DUE TO ONGOING CONDITIONS. IN A
NUTSHELL...LOOKS LIKE A VERY WET PATTERN TO CONTINUE RIGHT
THROUGH WED ALONG MUCH OF THE OHIO AND MID MS RIVER VALLEY AS A
SFC FRONTAL SYSTEM WAFFLES BACK AND FORTH ACROSS THE REGION.
STRONG/SEVERE THUNDERSTORMS DURING THE NIGHT HAVE LEFT A COUPLE
INCHES OF RAINFALL OVER PORTIONS OF SOUTHERN ILLINOIS AND
SOUTHWEST INDIANA...NOT TO MENTION POSSIBLE TORNADOES...ESP FROM
WEBSTER AND DAVIESS COUNTIES KENTUCKY.
QUASI STATIONARY BOUNDARY SET UP WILL BE THE KEY TO WHERE THE
HEAVIEST RAINFALL AND SEVERE STORM POTENTIAL SETS UP. AREAS ALONG
AND NORTH OF THE SFC FRONT WILL STAND THE BEST CHC OF WIDE SPREAD
HEAVY RAINFALL THROUGH TONIGHT...WHICH NOW LOOKS TO BE NORTH OF A
MURRAY KY TO GREENVILLE KY LINE. THUS WILL EXTEND THE CURRENT
FLASH FLOOD WATCH THROUGH TONIGHT FOR THOSE LOCATIONS...THO
FLOODING CHANCES INCREASE RAPIDLY AS ONE MOVES NORTHWEST OF THE
OHIO RIVER.
ALONG AND SOUTH OF THE WARM FRONT....ACTIVITY MAY BE MORE
SCATTERED IN NATURE...BUT THIS IS WHERE THE GREATEST INSTABILITY
WILL BE LOCATED...ALONG WITH VERY RICH MOISTURE LEVELS.
THUS...ESSENTIALLY ALL OF THE FORECAST AREA...ESP SOUTH OF THE I
64 CORRIDOR HAVE BEEN TAGGED WITH A SLIGHT RISK OF SEVERE STORMS
TODAY. ANY OF THOSE STORMS WOULD MAINLY CONTAIN LARGE HAIL AS THE
THREAT...BUT DAMAGING WIND GUSTS AND ISOLATED TORNADOES ARE STILL
POSSIBLE.
THIS SEVERE STORM AND HEAVY RAINFALL RISK WILL REMAIN OVER THE
REGION RIGHT THROUGH MID WEEK...AS ANOTHER NEGATIVELY TILTED H50
SHORT WAVE INTERACTS WITH THE SURFACE FRONT MONDAY OR MONDAY
NIGHT...THEN ANOTHER STRONGER MID LEVEL SHORT WAVE AND ASSOCIATED
COLD FRONT TRY TO FINALLY CLEAN THINGS OUT BY WED OR THU. THIS
LAST FRONT FRONT MAY PRODUCE MORE HEAVY RAINS AND SEVERE
WEATHER...ESP TUE NIGHT. NEEDLESS TO SAY...BY THE TIME ALL IS SAID
AND DONE WED NIGHT OR THU...SOME LOCATIONS OVER THE REGION MAY GET
YET ANOTHER 4 TO 8 INCHES OF RAINFALL...ESP ALONG AND N OF THE
OHIO RIVER.
RIVER ALREADY IN FLOOD...NEEDLESS TO SAY...COULD REACH SOME
HISTORICAL LEVELS IF CURRENT FORECASTS REMAIN CONSISTENT.
&&
.AVIATION...
NUMEROUS THUNDERSTORMS CROSSING THE OHIO RIVER VALLEY THIS
MORNING MAY TAPER OFF SOME BY AFTERNOON...BUT SCT STORM
ACTIVITY...SOME POSSIBLY SEVERE WITH LARGE HAILS AND DAMAGING WINDS
WILL BE POSSIBLE THROUGH THE ENTIRE PERIOD AS A SURFACE FRONT
MEANDERS JUST NORTH OF THE REGION. THERE MAY BE BREAKS OF VFR IN
BETWEEN CONVECTION TODAY...BUT EVEN RAINFREE AREAS COULD SEE 3K
FT TYPE CIG LEVELS.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BALLARD-CALDWELL-
CARLISLE-CRITTENDEN-DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-
HOPKINS-LIVINGSTON-LYON-MARSHALL-MCCRACKEN-MCLEAN-UNION KY-
WEBSTER.
MO...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BOLLINGER-BUTLER-
CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ALEXANDER-EDWARDS-
FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
IL-WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR GIBSON-PIKE-POSEY-
SPENCER-VANDERBURGH-WARRICK.
&&
MEFFERTHazardous weather outlook, Apr 23, 4:27 AM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 427 AM CDT SAT APR 23 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-241000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 427 AM CDT SAT APR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR TODAY AND TONIGHT. THE MAIN SEVERE THREAT WILL BE DAMAGING WIND AND LARGE HAIL. AN ISOLATED TORNADO CAN NOT BE RULED OUT. THERE IS ALSO A FLASH FLOOD WATCH IN EFFECT TODAY AND TONIGHT. FLASH FLOODING WILL BE LIKELY WITH ANY REPEATED STRONG STORMS. IN ADDITION WITH THE FRONT STALLED OVER THE LOWER OHIO VALLEY... TRAINING OF STORMS WILL ALSO ELEVATE THE FLASH FLOODING THREAT. THE BEST TIMING FOR THE STRONGEST STORMS WILL BE THIS AFTERNOON WITH PEAK HEATING AND PERSIST INTO THE EVENING. MOVEMENT WILL BE TO THE EAST NORTHEAST AT 35 TO 40 MPH. WIDESPREAD RIVER FLOODING WILL CONTINUE ON AREA RIVERS. PLEASE REFER OUR RIVER FLOOD PRODUCTS AT HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PAH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL PERSIST INTO TUESDAY MORNING AS THE STALLED FRONT CONTINUES TO PLAGUE THE REGION. THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS AND LARGE HAIL AS WE PROGRESS THROUGH EAST AND INTO THE NEW WEEK. ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT...THE ENVIRONMENT WILL NOT BE AS CONDUCIVE FOR SPAWNING TORNADOES ON EASTER SUNDAY. AGAIN...THE BEST TIMING OF THE STRONGEST STORM WILL BE IN THE AFTERNOON AND LAST INTO THE OVERNIGHT HOURS. IN CONTRAST...MONDAY INTO TUESDAY THE WIND FIELDS WILL BECOME MODERATELY STRONG AND VEER WITH HEIGHT. THIS WILL RESULT IN AN ENVIRONMENT MORE FAVORABLE FOR SUPER CELL DEVELOPMENT...WITH LARGE HAIL DAMAGING WIND AND AN INCREASED CHANCE OF TORNADOES. CONVECTION IS LIKELY TO BE ONGOING AS WE HEAD INTO MONDAY. THE FLASH FLOOD WATCH WILL BE EXTENDED UNTIL AROUND SUNRISE EASTER MORNING...AND MAY ALSO BE EXTENDED FURTHER INTO MID WEEK IF NEEDED. ADDITIONAL RAINFALL TOTALS FROM TODAY THROUGH MID WEEK ARE PROJECTED TO FOUR TO EIGHT INCHES. WIDESPREAD RIVER FLOODING WILL CONTINUE ON AREA RIVERS...AND WILL LIKELY BECOME EXACERBATED. PLEASE REFER OUR RIVER FLOOD PRODUCTS AT HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PAH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TO BE REQUESTED TODAY THROUGH TUESDAY NIGHT.
In the hours before
Local storm report, Apr 23, 1:31 AM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
131 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND GST VANDUSER 36.99N 89.69W
04/22/2011 E60 MPH SCOTT MO TRAINED SPOTTER
HOUSE TRAILER OVERTURNED AND TREES DOWN IN TOWN
&&
DLLLocal storm report, Apr 23, 1:33 AM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
133 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 AM HAIL 3 W POSEYVILLE 38.17N 87.84W
04/23/2011 E1.00 INCH POSEY IN TRAINED SPOTTER
&&
DLLLocal storm report, Apr 23, 2:22 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
222 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 AM FLASH FLOOD CARBONDALE 37.72N 89.22W
04/23/2011 JACKSON IL EMERGENCY MNGR
1 1/2 FEET OF WATER OVER WASHINGTON STREET. IT HAS BEEN
CLOSED OFF TO ALL TRAFFIC.
&&
DLLLocal storm report, Apr 23, 2:30 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
230 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 AM HAIL OAKLAND CITY 38.34N 87.35W
04/23/2011 E0.88 INCH GIBSON IN BROADCAST MEDIA
&&
DLLLocal storm report, Apr 23, 3:34 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
334 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM HEAVY RAIN 6 NE GRANDVIEW 38.00N 86.91W
04/23/2011 E0.00 INCH SPENCER IN LAW ENFORCEMENT
WATER OVER ROADWAY AT THE INTERSECTION OF HIGHWAY 70 AND
HIGHWAY 245. HIGH WATER SIGNS HAVE BEEN PUT UP.
&&
DLLLocal storm report, Apr 23, 4:19 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
419 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL ZALMA 37.14N 90.08W
04/22/2011 M1.25 INCH BOLLINGER MO EMERGENCY MNGR
FALLING WEST AND SOUTHWEST OF CITY LIMITS
0830 PM FUNNEL CLOUD 12 NE POPLAR BLUFF 36.89N 90.25W
04/22/2011 BUTLER MO TRAINED SPOTTER
IT HAS ALREADY LIFTED
0831 PM HAIL CARBONDALE 37.72N 89.22W
04/22/2011 E0.50 INCH JACKSON IL TRAINED SPOTTER
0833 PM HAIL CARBONDALE 37.72N 89.22W
04/22/2011 E0.75 INCH JACKSON IL TRAINED SPOTTER
0900 PM HAIL GRANDIN 36.83N 90.82W
04/22/2011 M1.00 INCH CARTER MO TRAINED SPOTTER
0900 PM TSTM WND GST VANDUSER 36.99N 89.69W
04/22/2011 E60.00 MPH SCOTT MO TRAINED SPOTTER
HOUSE TRAILER OVERTURNED AND TREES DOWN IN TOWN
0904 PM HAIL PERKINS 37.09N 89.78W
04/22/2011 E1.00 INCH SCOTT MO TRAINED SPOTTER
50 MPH WINDS ALSO REPORTED
0905 PM TSTM WND GST CHAFFEE 37.18N 89.66W
04/22/2011 E50.00 MPH SCOTT MO TRAINED SPOTTER
0917 PM HAIL ORAN 37.08N 89.65W
04/22/2011 E1.00 INCH SCOTT MO EMERGENCY MNGR
NUMEROUS TREES DOWN. ALSO POWER LINES DOWN IN ORAN AND
CHAFFEE
0935 PM HAIL KARNAK 37.29N 88.98W
04/22/2011 E0.75 INCH PULASKI IL TRAINED SPOTTER
0945 PM TSTM WND DMG MONKEYS EYEBROW 37.19N 88.99W
04/22/2011 BALLARD KY EMERGENCY MNGR
PARTIAL ROOF AND SIDING OFF RESIDENCE. ALSO...WINDOW OUT
OF CAR
0956 PM TSTM WND GST ROUND KNOB 37.22N 88.73W
04/22/2011 M76.00 MPH MASSAC IL EMERGENCY MNGR
0956 PM TSTM WND GST JOPPA 37.21N 88.84W
04/22/2011 E55.00 MPH MASSAC IL TRAINED SPOTTER
0956 PM TSTM WND GST ROUND KNOB 37.22N 88.73W
04/22/2011 E60.00 MPH MASSAC IL EMERGENCY MNGR
BETWEEN JOPPA AND METROPOLIS. MULTIPLE POWER FLASHES OF
BLOWN TRANSFORMERS
1001 PM TSTM WND GST METROPOLIS 37.15N 88.71W
04/22/2011 E60.00 MPH MASSAC IL TRAINED SPOTTER
1024 PM TSTM WND DMG GOLCONDA 37.36N 88.49W
04/22/2011 LIVINGSTON IL EMERGENCY MNGR
TREE FELL ON A HOUSE AT INTERSECTION OF ILLINOIS AND
COLUMBUS
1024 PM FLASH FLOOD CHAFFEE 37.18N 89.66W
04/22/2011 SCOTT MO TRAINED SPOTTER
LOW LYING STREETS IN THE AREA ARE FLOODED OR PARTIALLY
COVERED. SEVERAL DITCHES AROUND TOWN HAVE SPILLED OVER
THEIR BANKS.
1030 PM FUNNEL CLOUD CHARLESTON 36.92N 89.34W
04/22/2011 MISSISSIPPI MO FIRE DEPT/RESCUE
1103 PM HAIL 2 W WEST PADUCAH 37.08N 88.78W
04/22/2011 E0.50 INCH MCCRACKEN KY NWS EMPLOYEE
1107 PM TSTM WND DMG 5 WSW ROBARDS 37.66N 87.64W
04/22/2011 HENDERSON KY EMERGENCY MNGR
JUST NORTH OF WEBSTER-HENDERSON COUNTY LINE ON NORTH END
OF POOLE. MULTIPLE HOUSES DAMAGED AND AT LEAST 1 WITH
ROOF OFF. NUMEROUS TREES AND POWERLINES DOWN.
1111 PM HEAVY RAIN POSEYVILLE 38.17N 87.78W
04/22/2011 E0.00 INCH POSEY IN TRAINED SPOTTER
2 INCHES REPORTED WITH COMMON STREET FLOODING.
1127 PM TORNADO STANLEY 37.82N 87.24W
04/22/2011 DAVIESS KY LAW ENFORCEMENT
POWER LINES DOWN
1133 PM HAIL LEDBETTER 37.05N 88.50W
04/22/2011 E0.75 INCH LIVINGSTON KY EMERGENCY MNGR
1133 PM FUNNEL CLOUD OWENSBORO 37.76N 87.12W
04/22/2011 DAVIESS KY TRAINED SPOTTER
MAJOR ROTATION N OR HOSPITAL IN OWENSBORO ALONG OHIO
RIVER.
1243 AM HAIL 3 W POSEYVILLE 38.17N 87.84W
04/23/2011 E1.00 INCH POSEY IN TRAINED SPOTTER
0208 AM FLASH FLOOD CARBONDALE 37.72N 89.22W
04/23/2011 JACKSON IL EMERGENCY MNGR
1 1/2 FEET OF WATER OVER WASHINGTON STREET. IT HAS BEEN
CLOSED OFF TO ALL TRAFFIC.
0228 AM HAIL OAKLAND CITY 38.34N 87.35W
04/23/2011 E0.88 INCH GIBSON IN BROADCAST MEDIA
0330 AM HEAVY RAIN 6 NE GRANDVIEW 38.00N 86.91W
04/23/2011 E0.00 INCH SPENCER IN LAW ENFORCEMENT
WATER OVER ROADWAY AT THE INTERSECTION OF HIGHWAY 70 AND
HIGHWAY 245. HIGH WATER SIGNS HAVE BEEN PUT UP.
&&
DLLThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 9:17 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Pulaski | 43 min |
| Apr 22, 9:19 PM CDT | Flash Flood Warning | PAH | Alexander, Pulaski, Union | 3 hr |
| Apr 22, 9:23 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, White | 15 min |
| Apr 22, 9:38 PM CDT | Tornado Warning | PAH | Massac, Pope, Pulaski | 35 min |
| Apr 22, 10:08 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hardin, Massac, Pope | 22 min |
| Apr 22, 10:31 PM CDT | Areal Flood Advisory | PAH | Gallatin, Hardin, Johnson, Massac, Pope, Saline and 1 more | 6 hr |
| Apr 22, 11:02 PM CDT | Flash Flood Warning | PAH | Jefferson | 6 hr |
| Apr 23, 12:17 AM CDT | Flash Flood Warning | PAH | Franklin, Jackson, Perry, Williamson | 6 hr |
| Apr 23, 12:44 AM CDT | Severe Thunderstorm Warning | PAH | White | 31 min |
| Apr 23, 12:55 AM CDT | Severe Thunderstorm Warning | PAH | Franklin, Hamilton, Jackson, Perry, Saline, Union and 1 more | 50 min |
| Apr 23, 2:02 AM CDT | Areal Flood Advisory | PAH | Hamilton, Johnson, Pope, Saline, Union | 3 hr |
| Apr 23, 4:27 AM CDT | Areal Flood Advisory | PAH | Gallatin, Hamilton, Hardin, Johnson, Massac, Pope and 4 more | 3 hr |
| Apr 23, 11:18 AM CDT | Areal Flood Advisory | PAH | Edwards, Franklin, Hamilton, Jefferson, Perry, Wabash and 2 more | 3 hr |
| Apr 23, 12:35 PM CDT | Flash Flood Warning | PAH | Edwards, Gallatin, Wabash, White | 6 hr |
| Apr 23, 1:42 PM CDT | Areal Flood Advisory | PAH | Alexander, Pulaski, Union | 3 hr |
| Apr 23, 2:20 PM CDT | Tornado Warning | PAH | Alexander, Massac, Pulaski | 25 min |
| Apr 23, 2:27 PM CDT | Severe Thunderstorm Warning | PAH | Alexander | 6 min |
| Apr 23, 2:46 PM CDT | Severe Thunderstorm Warning | PAH | Massac, Pope | 29 min |
| Apr 23, 2:50 PM CDT | Tornado Warning | PAH | Massac, Pope | 25 min |
| Apr 23, 3:12 PM CDT | Severe Thunderstorm Warning | PAH | Hardin, Pope | 33 min |
| Apr 23, 3:34 PM CDT | Severe Thunderstorm Warning | PAH | Hardin | 41 min |
| Apr 22, 10:32 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Daviess, Henderson, Hopkins, McLean and 3 more | 43 min |
| Apr 22, 11:00 PM CDT | Tornado Warning | PAH | Daviess, Henderson, McLean, Webster | 30 min |
| Apr 22, 11:24 PM CDT | Tornado Warning | PAH | Daviess | 25 min |
| Apr 22, 11:58 PM CDT | Areal Flood Advisory | PAH | Caldwell, Hopkins, Lyon, Marshall, Muhlenberg | 2 hr |
| Apr 23, 1:12 AM CDT | Severe Thunderstorm Warning | PAH | Muhlenberg | 33 min |
| Apr 23, 2:31 PM CDT | Tornado Warning | PAH | Ballard, McCracken | 29 min |
| Apr 23, 2:51 PM CDT | Tornado Warning | PAH | Graves, McCracken, Marshall | 24 min |
| Apr 23, 3:17 PM CDT | Tornado Warning | PAH | Livingston, Lyon, Marshall | 28 min |
| Apr 23, 3:20 PM CDT | Tornado Warning | PAH | Crittenden, Livingston, Lyon | 25 min |
| Apr 23, 3:36 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Hopkins, Lyon | 24 min |
| Apr 23, 3:43 PM CDT | Severe Thunderstorm Warning | PAH | Calloway, Lyon, Marshall, Trigg | 32 min |
| Apr 23, 3:53 PM CDT | Tornado Warning | PAH | Daviess, Hopkins, McLean, Webster | 22 min |
| Apr 23, 4:15 PM CDT | Tornado Warning | PAH | Hopkins, McLean, Muhlenberg | 30 min |
| Apr 23, 4:35 PM CDT | Tornado Warning | PAH | Muhlenberg | 25 min |
Nearby
Flash Flood Warnings in Kentucky, 2011Flash Flood Warnings in Illinois, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.